Cholesky decomposition of a positive semidefinite matrix with known kernel

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84486

Show full item record


Title: Cholesky decomposition of a positive semidefinite matrix with known kernel
Author: Dostál, Zdeněk
Kozubek, Tomáš
Markopulos, Alexandros
Menšík, Martin
Date issue: 2011
Citation: Applied mathematics and computation. 2011, vol. 217, issue 13, p. 6067-6077.
URI: http://hdl.handle.net/10084/84486
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.12.069
URI: http://dx.doi.org/10.1016/j.amc.2010.12.069
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics